# SDR C2XA00IA464

- Difficulty date: December 7, 2000
- Submitted: January 9, 2001
- Operation: Air carrier
- Aircraft: N34817
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 152
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Guide
- Part number: S5751013200200
- Condition: Delaminated
- Location: Lt Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YUL - DURING CONTINENTAL EXPRESS C-CHECK INSPECTION, THE LEFT FLAP CAM GUIDE AT RIB 18 WAS FOUND TO BE DELAMINATED.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED GUIDE IAW EXELTECH EO 42/57/06 REF ATR DRWG 27S575R0005, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
